# SDR AALA20030474

- Difficulty date: April 19, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT SEAT 17 INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT LIGHT ASSEMBLY AT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
